# SDR CA081025001

- Difficulty date: October 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7530 · Compressor Bleed Control
- Part: Pin
- Part number: BRH10211MS3215
- Condition: Missing
- Location: Linkage
- Part time: 10,795 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON 26 SEPT, ENGINE RECORDED 73-2138, BBV/FMU MECHANICAL FAULT. BVV AND FMU WAS CHANGED. ENGINE GOOD FOR 2 FLIGHTS BEFORE ENG SYS FAIL CAME BACK INFLIGHT FOR THE SAME FAULT. ACFT DIVERTED, OPERATOR REPORTS PROBLEMS WITH THE BVV LINKAGE THAT CANNOT BE CORRECTED ONWING. ENGINE WAS REMOVED IN UNSERVICEABLE CONDITION DUE TO BOOSTER BLEED VALVE MECHANISM MALFUNCTION. IT HAS BEEN REPORTED BY OPERATOR THAT BVV LEVER WAS NOT OPERATING PROPERLY. ENGINE AT ROLLS ROYCE CANADA FOR REPAIR TO DETERMINE THE ROOT CAUSE OF MECHANISM MALFUNCTION. STRIP WAS CARRIED OUT TO EXPOSE THE BOOSTER BLEED VALVE MECHANISM AND IT WAS NOTED THAT PIN AND RETAINING RING WERE MISSING.  THIS PIN IS THE JUNCTION BETWEEN THE BELL CRANK LEVER ASSEMBLY AND THE BOOSTER BLEED VALVE RING ASSEMBLY AT TOP DEAD CENTRE POSITION (ACTUATING ROD POSITION).
